# SDR DXTA2023011678580

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6169
- Aircraft time: 1,227 hours, 666 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURRING TAKEOFF, A NOTICEABLE HUM & VIBRATION. LEFT ENGINE VIB INDICATOR SHOWED 2.3. DURRING THE CLIMB, THE VIB INDICATOR CONTINUED TO CLIMB. PASSING 38250' THE INDICATOR REACHED 2.7, & TURNED AMBER.  RETURNED TO FL380. WITH SUBSEQUENT POWER REDUCTION, THE VIB METER STAYED STEADY AT 2.2-2.3. THERE WAS A NOTICEABLE SPLIT IN THE THROTTLES ON THE DESCENT.  LT ENG THROTTLE WAS REDUCING FURTHER.  REMOVED FORWARD SPINNER AND INSPECTED AND FOUND NO ISSUES. REMOVED AFT SPINNER INSPECTED AND FOUND NO ISSUES. PLACED NUTS IN OIL TO SOAK WHILE PERFORMING THE REST OF THE MAINTENANCE PER THE MM.  REMOVED, CLEANED AND INSPECTED ALL 28 INLET FAN BLADES AND FOUND NO ISSUES.   REINSTALLED AFT SPINNER BACK IN ORIGINAL POSTION AND TORQUED NUTS TO 35 LB IN. . ALL WORK WAS DONE IAW SM 72-00-00.   ORIG SUB DATE: 1/16/2023
